# SDR YENA2023071800799

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE WEB LOCATED BTW FR 69 AND FR70 AT LEVEL STR 23R AT AFT GALLEY AREA (CPCP RELATED MPD TASK 534195-01.); REF AEROMAN WO 2023 204/1 NR 2023-331339, JB W/O 1222084, NR-00025. REMOVED AND REPLACED STRUCTURE WEB LOCATED BTW FR 69 AND FR70 AT LEVEL STR 23R AT AFT GALLEY AREA IAW A320 SRM 51-72-11, 51-42-11, AND DRAWING 53470100. (CONSIDERED AS A MAJOR REPAIR)
